John Libbey Eurotext

European Journal of Dermatology

MENU

Recurrence of Stevens-Johnson syndrome/toxic epidermal necrolysis induced by allopurinol and piroxicam Volume 30, numéro 5, September-October 2020

Illustrations

  • Figure 1
Auteurs
Department of Dermatology, Guangdong Provincial People's Hospital, Guangdong Academy of Medical Sciences, Guangzhou, China
a These authors contributed equally

Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN) are life-threatening mucocutaneous diseases that are predominantly drug-induced. The recurrence of SJS/TEN by two unrelated drugs has been rarely reported. Herein, we report on a patient who developed SJS/TEN twice, and by using an enzyme-linked immunospot (ELISPOT) assay, the culprit drugs were confirmed to be allopurinol and piroxicam.A 47-year-old man presented to our dermatology department in June 2018 with a 10-day history of a maculo-papular [...]